# SDR AXSA09/20/17

- Difficulty date: September 20, 2017
- Submitted: September 22, 2017
- Operation: Air carrier
- Aircraft: N193WA
- Make and model: Beech B-99
- Aircraft serial: U17
- Aircraft time: 47,936 hours, 55,369 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 993800001
- Part serial: 0056
- Condition: Leaking
- Location: Nlg
- Part time: 3,513 hours, 5,005 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN ATTEMPTING TO LAND,  THE LANDING GEAR WOULD NOT COME DOWN. TRYING THE EMERGENCY SYSTEM THE GEAR STILL WOULD NOT COME DOWN. PRELIMINARY INVESTIGATION FOUND THE NOSE GEAR ACTUATOR LEAKING.
